Imperial College London

DrPavelBerloff

Faculty of Natural SciencesDepartment of Mathematics

Reader in Applied Mathematics
 
 
 
//

Contact

 

+44 (0)20 7594 9662p.berloff Website

 
 
//

Location

 

745Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Citation

BibTex format

@article{Berloff:2009:10.1175/2009JPO4093.1,
author = {Berloff, P and Kamenkovich, I and Pedlosky, J},
doi = {10.1175/2009JPO4093.1},
journal = {JOURNAL OF PHYSICAL OCEANOGRAPHY},
pages = {2711--2734},
title = {A Model of Multiple Zonal Jets in the Oceans: Dynamical and Kinematical Analysis},
url = {http://dx.doi.org/10.1175/2009JPO4093.1},
volume = {39},
year = {2009}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Berloff,P
AU - Kamenkovich,I
AU - Pedlosky,J
DO - 10.1175/2009JPO4093.1
EP - 2734
PY - 2009///
SN - 0022-3670
SP - 2711
TI - A Model of Multiple Zonal Jets in the Oceans: Dynamical and Kinematical Analysis
T2 - JOURNAL OF PHYSICAL OCEANOGRAPHY
UR - http://dx.doi.org/10.1175/2009JPO4093.1
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000271912200002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 39
ER -